| Home | E-Submission | Sitemap | Contact Us
J Epilepsy Res > Browse Articles > J Epilepsy Res



Levetiracetam-Induced Skin Hyperpigmentation: An Extremely Rare Undesirable Side Effect
Hussein Algahtani, Siham Marghalani, Mohamed Satti, Bader Shirah
J Epilepsy Res. 2017;7(2):106-108.   Published online December 31, 2017     DOI: https://doi.org/10.14581/jer.17016
                  
Spectrum of Cutaneous Adverse Reactions to Levetiracetam and Human Leukocyte Antigen Typing in North-Indian Patients
Bhargavi Ramanujam, Kavish Ihtisham, Gurvinder Kaur, Shivani Srivastava, Narinder Kumar Mehra, Neena Khanna, Mahip Singh, Manjari Tripathi
J Epilepsy Res. 2016;6(2):89-94.   Published online December 28, 2016     DOI: https://doi.org/10.14581/jer.16016
                  
Valproic Acid-induced Hyperammonemic Encephalopathy Promoted by Levetiracetam
Sook Young Roh, Hyun-soon Jang, Eun Hye Jeong, Byung-Su Kim, Moon Kyung Sunwoo
J Epilepsy Res. 2014;4(2):82-84.   Published online December 31, 2014     DOI: https://doi.org/10.14581/jer.14017
               Cited By 1
1 |
Volume7 No. 2
Author's Index
Author's Index
Manuscript Submission
To submit a manuscript, please visit the J Epilepsy Res e-submission management system at http://submit.j-epilepsy.org, read the Instructions for Authors, and log into the J Epilepsy Res e-submission system. For assistance with manuscript submission, please contact: epilepsy@kes.or.kr.
Free archive
Anyone may access any past or current articles without logging in.
Editorial Office
KCC Parktown 101-308, Mallijae-ro 185, Jung-Gu, Seoul, Korea
TEL : +82-2-362-9662   FAX : +82-2-362-9663   E-mail : epilepsy@kes.or.kr

Copyright© Korean Epilepsy Society. All rights reserved.             Powerd by M2community
About |  Browse Articles |  Current Issue |  For Authors and Reviewers